MathSciNet Relay Station
MathSciNet bibliographic data
MR1047116 (91e:35166) 35P20 (35A27 35P25 47F05 58G15)
Sjöstrand, Johannes Geometric bounds on the density of resonances for semiclassical problems. Duke Math. J. 60 (1990), no. 1, 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement